# SDR NACA201502260017

- Difficulty date: February 26, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED FROM RIVET RUNNING ACROSS RADIUS, APPROXIMATELY 1" LONG AT BS 747, WL 235, BL70L. REPAIRED CRACKED FRAME FROM RIVET RUNNING ACROSS RADIUS AT STA 747, WL 235, BL 70L IAW  SRM 53-10-4, FIG 1, REV 108, REF MCO3008, W/O 1349146.
